Mathematical Biosciences and Engineering, 2016, 13(1): 209-225. doi: 10.3934/mbe.2016.13.209.

Primary: 92B05, 34D23; Secondary: 34D20.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Global analysis on a class of multi-group SEIR model with latency and relapse

1. School of Mathematical Science, Heilongjiang University, Harbin 150080
2. Department of Mathematics, Tongji University, Shanghai 200092

In this paper, we investigate the global dynamics of a multi-group SEIR epidemic model,allowing heterogeneity of the host population, delay in latency and delay due torelapse distribution for the human population.Our results indicate that when certain restrictions on nonlinear growth rate and incidence are fulfilled, the basic reproduction number $\mathfrak{R}_0$ plays the key role of a global threshold parameter in the sense that the long-time behaviors of the model depend only on $\mathfrak{R}_0$. The proofs of the main results utilize the persistence theory indynamical systems, Lyapunov functionals guided by graph-theoretical approach.
  Figure/Table
  Supplementary
  Article Metrics

Keywords relapse; Lyapunov functional.; global stability; latency; Multi-group model

Citation: Jinliang Wang, Hongying Shu. Global analysis on a class of multi-group SEIR model with latency and relapse. Mathematical Biosciences and Engineering, 2016, 13(1): 209-225. doi: 10.3934/mbe.2016.13.209

References

  • 1. in: L.I. Lutwick (eds.), Tuberculosis: A Clinical Handbook, Chapman and Hall, London, 1995, 54-101.
  • 2. Nature, 280 (1979), 361-367.
  • 3. Oxford University Press, Oxford, 1991.
  • 4. Funkcial. Ekvac., 31 (1988), 331-347.
  • 5. in: T.G. Hallam, L.J. Gross, S.A. Levin (eds.), Mathematical Ecology, World Scientific, Teaneck NJ, (1988), 317-342.
  • 6. Academic Press, New York, 1979.
  • 7. in: Lecture Notes in Mathematics, Vol. 35, Springer, Berlin, 1967.
  • 8. American Public Health Association, Washington, 1999.
  • 9. J. Theor. Biol., 291 (2011), 56-64.
  • 10. J. Math. Biol., 28 (1990), 365-382.
  • 11. Clin. Inf. Dis., 33 (2001), 1762-1769.
  • 12. J. Differential Equations, 218 (2005), 292-324.
  • 13. Canad. Appl. Math. Quart., 14 (2006), 259-284.
  • 14. Proc. Amer. Math. Soc., 136 (2008), 2793-2802.
  • 15. Appl. Math. Sci., vol. 99, Springer, New York, 1993.
  • 16. Tran. R. Soc. Trop. Med. Hyg., 94 (2000), 247-249.
  • 17. Theor. Popu. Biol., 14 (1978), 338-349.
  • 18. in: Lecture Notes in Mathematics, vol. 1473, Springer-Verlag, berlin, 1991.
  • 19. SIAM J. Appl. Math., 52 (1992), 835-854.
  • 20. Bull. Math. Biol., 71 (2009), 75-83.
  • 21. Math. Biosci., 28 (1976), 221-236.
  • 22. Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, 1976.
  • 23. SIAM J. Appl. Math., 70 (2010), 2434-2448.
  • 24. J. Differential Equations, 248 (2010), 1-20.
  • 25. J. Math. Anal. Appl., 361 (2010), 38-47.
  • 26. Nonlinear Anal.: RWA, 12 (2011), 119-127.
  • 27. National Academy Press, Washington, 1994.
  • 28. W.A. Benjamin Inc., New York, 1971.
  • 29. Nonlinear Anal.: RWA, 13 (2012), 1581-1592.
  • 30. Appl. Math. Comput., 218 (2011), 280-286.
  • 31. in: Mathematics in Biology and Medicine, Lecture Notes in Biomathematics, Springer, 57 (1995), 185-189.
  • 32. Math. Biosci. Eng., 4 (2007), 205-219.
  • 33. Math. Biosci., 207 (2007), 89-103.
  • 34. J. Amer. Med. Assoc., 259 (1988), 1051-1053.
  • 35. J. Biol. Dyn., 8 (2014), 99-116.
  • 36. J. Biol. Syst., 20 (2012), 235-258.
  • 37. Math. Comput. Simul., 79 (2008), 500-510.

 

This article has been cited by

  • 1. Ming-Tao Li, Zhen Jin, Gui-Quan Sun, Juan Zhang, Modeling direct and indirect disease transmission using multi-group model, Journal of Mathematical Analysis and Applications, 2017, 446, 2, 1292, 10.1016/j.jmaa.2016.09.043
  • 2. J. Wang, M. Guo, T. Kuniya, Mathematical analysis for a multi-group SEIR epidemic model with age-dependent relapse, Applicable Analysis, 2017, 1, 10.1080/00036811.2017.1336545
  • 3. Lili Liu, Xianning Liu, Jinliang Wang, Threshold dynamics of a delayed multi-group heroin epidemic model in heterogeneous populations, Discrete and Continuous Dynamical Systems - Series B, 2016, 21, 8, 2615, 10.3934/dcdsb.2016064
  • 4. Tianrui Chen, Ruisong Wang, Boying Wu, Synchronization of multi-group coupled systems on networks with reaction-diffusion terms based on the graph-theoretic approach, Neurocomputing, 2017, 227, 54, 10.1016/j.neucom.2016.09.097
  • 5. Jinling Zhou, Yu Yang, Tonghua Zhang, Global stability of a discrete multigroup SIR model with nonlinear incidence rate, Mathematical Methods in the Applied Sciences, 2017, 40, 14, 5370, 10.1002/mma.4391
  • 6. Dejun Fan, Pengmiao Hao, Dongyan Sun, Junjie Wei, Global stability of multi-group SEIRS epidemic models with vaccination, International Journal of Biomathematics, 2018, 11, 01, 1850006, 10.1142/S1793524518500067
  • 7. Lili Liu, Xiaomei Feng, A multigroup SEIR epidemic model with age-dependent latency and relapse, Mathematical Methods in the Applied Sciences, 2018, 10.1002/mma.5193
  • 8. Yuming Chen, Jianquan Li, Shaofen Zou, Global dynamics of an epidemic model with relapse and nonlinear incidence, Mathematical Methods in the Applied Sciences, 2018, 10.1002/mma.5439
  • 9. Shuang-Hong Ma, Hai-Feng Huo, Hong Xiang, Threshold dynamics of a multi-group SEAR alcoholism model with public health education, International Journal of Biomathematics, 2019, 10.1142/S1793524519500256

Reader Comments

your name: *   your email: *  

Copyright Info: 2016, Jinliang Wang, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved